# SDR SPAA0500082

- Difficulty date: December 30, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 52,329 hours, 32,162 cycles
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542
- Part serial: 24840
- Condition: Intermittent
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OVERHEAD EMERGENCY EXIT LIGHT STAYS ON ONLY BRIEFLY. REPLACED CENTER OVERHEAD EMERGENCY EXIT LIGHT BATTERY CHARGER IAW MM 33-51-81. GROUND CHECK NORMAL IAW MM 33-51-11.
